Title: (1 + 1)-Dimensional modulation instability of spatially incoherent light
Authors: Kip, Detlef  
Soljačić, Marin
Segev, Mordechai
Sears, Suzanne M.
Christodoulides, Demetrios N.
Language: en
Subject (DDC): DDC::500 Naturwissenschaften und Mathematik
Issue Date: 2002
Publisher: Soc.
Document Type: Article
Journal / Series / Working Paper (HSU): Journal of the Optical Society of America B 
Volume: 19
Issue: 3
Page Start: 502
Page End: 512
Publisher Place: Washington, DC
We present a comprehensive study of the one-dimensional modulation instability of partially spatially incoherent light in noninstantaneous self-focusing media. For this instability to occur, the nonlinearity has to exceed a specific threshold that depends on the coherence properties of the beam. Above this threshold a uniform-intensity partially spatially coherent wave front becomes unstable and breaks up into periodic trains of one-dimensional stripes. © 2002 Optical Society of America.
Organization Units (connected with the publication): Universität Osnabrück
URL: https://api.elsevier.com/content/abstract/scopus_id/0001182462
ISSN: 07403224
DOI: 10.1364/JOSAB.19.000502
Appears in Collections:Publications of the HSU Researchers (before HSU)

Show full item record

CORE Recommender


checked on May 28, 2022

Google ScholarTM




Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.